MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The reported complaint that autopulse nxt li-ion battery (b)(6) automatically powers on the device was confirmed during functional testing.The likely root cause of the battery issue is a malfunctioning internal component.Upon visual inspection, no physical damage was observed, and the status leds of the battery showed four green lights.The battery passed charging in a known good nxt battery charger, and the status leds on the battery showed four solid green lights after the successful charging attempt.When the battery was tested in a known-good ap nxt platform, the battery automatically powers the platform upon insertion, thus confirming the reported complaint.A full platform test could not be performed due to battery behavior.
 
Event or Problem Description
The customer received a new autopulse nxt li-ion battery (b)(6).They charged it upon receipt, according to the ifu.The nxt charger showed the green led.When the battery is placed into the autopulse platform, it automatically powers on the device.They`re unable to power off the platform unless the battery is removed.Sales rep taylor avery was on-site to confirm the issue and reported the same issue.The battery automatically powered on multiple devices once inserted.When a different battery was used, the nxt platform operated normally.This occurred during clinical deployment training via a zoll rep.No patient involvement.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key20218222
Report Number3010617000-2024-00714
Device Sequence Number7801153
Product Code DRM
UDI-Device Identifier00849111002998
UDI-Public00849111002998
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown